# SDR DHL200080360C

- Difficulty date: January 24, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD LOWER CARGO NR 1 DOOR PROTECTOR UPPER SKIN SHOWS 3 CRACKS OF .5 INCH AND 2 CRACKS OF 1 INCH.  STOP DRILLED CRACKS IAW SRM 52-2-0, FABRICATED AND INSTALLED DOUBLER IAW SRM 51-1-21 PG 2 & 3.  N/R 5363
